On the rotation number of a normal curve
Compositio Mathematica, Tome 13 (1956-1958), p. 270-276
@article{CM_1956-1958__13__270_0,
     author = {Griffin, Jr, John S.},
     title = {On the rotation number of a normal curve},
     journal = {Compositio Mathematica},
     publisher = {Kraus Reprint},
     volume = {13},
     year = {1956-1958},
     pages = {270-276},
     zbl = {0090.13105},
     mrnumber = {117717},
     language = {en},
     url = {http://www.numdam.org/item/CM_1956-1958__13__270_0}
}
Griffin, Jr, John S. On the rotation number of a normal curve. Compositio Mathematica, Tome 13 (1956-1958) pp. 270-276. http://www.numdam.org/item/CM_1956-1958__13__270_0/

H. Hopf, [1] Über die Drehung der Tangenten und Sehnen ebener Kurven. Compositio Math. 2 (1935), pp. 50-62. | JFM 61.0732.01 | Numdam | Zbl 0011.17702

H. Whitney, [2] On regular closed curves in the plane. Compositio Math. 4 (1937), pp. 276-284. | JFM 63.0647.01 | Numdam | Zbl 0016.13804